# SDR UALA2012102206040

- Difficulty date: October 22, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 61,756 hours, 23,074 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5313201000000
- Part serial: 29
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LOUD THUMP ON UNDERSIDE OF COCKPIT DURING DESCENT.  SUSPECT POSSIBLE BIRD STRIKE.  FOUND 5" CIRCULAR DAMAGE AREA LOWER LEFT OF RADOME.  PER AMM OUT OF LIMITS, DISBOND OF SKIN TO HONEYCOMB.
